Selecta Mathematica

, Volume 4, Issue 4, pp 491–547

Nonpositive curvature of blow-ups

  • M. Davis
  • T. Januszkiewicz
  • R. Scott

DOI: 10.1007/s000290050039

Cite this article as:
Davis, M., Januszkiewicz, T. & Scott, R. Sel. math., New ser. (1998) 4: 491. doi:10.1007/s000290050039

Key words. Aspherical, blow up, hyperplane arrangement, zonotope.

Copyright information

© Birkhäuser Verlag, Basel, 1998

Authors and Affiliations

  • M. Davis
    • 1
  • T. Januszkiewicz
    • 2
  • R. Scott
    • 3
  1. 1.Department of Mathematics, The Ohio State University, Columbus, OH 43210, USA, e-mail: mdavis@math.ohio-state.eduUS
  2. 2.Mathematics Department, Wroclaw University, pl. Grunwaldzki 2/4, PL-50-384 Wroclaw, Poland, e-mail: tjan@math.uni.wroc.plPL
  3. 3.Department of Mathematics, Santa Clara University, Santa Clara, CA 95053, USA, e-mail: rscott@schubert.scu.eduUS